# SDR CA090116015

- Difficulty date: January 16, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) RT ENGINE WAS SHUTDOWN IN PREPARATION FOR WINDMILL RELIGHT.  DURING THE DESCENT AT 320 KTS TO DETERMINE UNLOCKING OF THE ENGINE N2 REACHED 13.6% BY APPROX 24000 FEET. N2 WAS 12.6% AT 21000 FT.   SUBSEQUENT ATTEMPT TO ATS RELIGHT THE ENGINE WAS NOT SUCCESSFUL.  N2 REACHED 30 % WITH IGNITION A & B SELECTED.  NO LIGHTOFF. CREW DECLARED EMERGENCY WITH ATC AND LANDED SAFELY IN MONTREAL TRUDEAU AIRPORT.
